# SDR C2XA09SH072

- Difficulty date: March 1, 2009
- Submitted: March 8, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145
- Aircraft serial: 009
- Aircraft time: 23,633 hours, 22,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525768011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STR 19L HAS AREAS OF CORROSION BETWEEN FRM'S 67-68.  MAINTENANCE REMOVED AND REPLACED DAMAGED SECTION OF STR 19L FROM FRM 62-72 IAW EMB-145 SRM 51-40-02 AND SRM 53-00-03.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
